# SDR R61A2022102300665

- Difficulty date: September 24, 2022
- Submitted: October 23, 2022
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000019
- Aircraft time: 38,926 hours, 29,356 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK LOWER SKIN ON RH WING RIB 4 AS MARKED. REPAIRED CRACK ON LOWER SKIN ON RH WING RIB 4 AS MARKED. REF ETD2022-170-029954. SEE
WIPS AND TASKS FOR WORK PERFORMED.
